MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT; RIGHT FOSSA COMPONENT

TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT; RIGHT FOSSA COMPONENT
Model Number TYY-NNNRF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ankylosis (4527); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 04/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgeon removed the right tmj devices due to heterotopic bone and implanted stock devices.Multiple mdrs were submitted for this event (reference: 2031049-2021-00031).
 
Event or Problem Description
The right tmj devices were removed due to heterotropic bone.

Brand Name
PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT
Common Device Name
RIGHT FOSSA COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, LLC.
6059 king drive
ventura 93003 7607
MDR Report Key11773869
Report Number2031049-2021-00030
Device Sequence Number11870643
Product Code LZD
UDI-Device IdentifierB004TYYNNNNRF0
UDI-Public+B004TYYNNNNRF0/$$3060801W7811
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2006
Device Model NumberTYY-NNNRF
Device Catalogue NumberTYY-NNNRF
Device Lot NumberW07811
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR